Asymptotic behavior of generalized convolutions

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We study the behavior of a class of convolution-type nonlinear transformations. Under some smallness conditions we prove the existence of fixed points and analyze the spectrum of the associated linearized operator.

Original languageEnglish (US)
Pages (from-to)248-262
Number of pages15
JournalRegular and Chaotic Dynamics
Volume14
Issue number2
DOIs
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Keywords

  • Convolution
  • Fixed point
  • Hermite polynomials

Fingerprint Dive into the research topics of 'Asymptotic behavior of generalized convolutions'. Together they form a unique fingerprint.

  • Cite this